RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 81, Number 1  


Large-time asymptotics of the solution of the nonlinear Schrödinger equation with boundary conditions of step type
R. F. Bikbaev
3
Study of the semi-infinite Toda chain
L. A. Sakhnovich
12
Pointwise vanishing of two-loop contributions to the one, two, three-point functions in the Neveu–Schwarz–Ramond formalism
A. Yu. Morozov
24
Gauge theory of strings and the $\mathscr B$ Algebra
L. A. Koirakh
36
Partial Jost determinants and spectral density of the resolvent with respect to the momentum transfer
S. È. Korenblit
45
Some properties of generalized spectral problems associated with the Schrödinger equation
N. E. Firsova, A. I. Sherstyuk
59
Functional self-similarity in a problem of plasma theory with electron nonlinearity
V. F. Kovalev, V. V. Pustovalov
69
On three-particle integrodifferential equations
V. V. Pupyshev
86
Hamiltonian dynamics of finite-gap configurations of relativistic strings
E. B. Berdnikov, G. P. Pron'ko
94
Application of Bogolyubov–Tyablikov method to investigation of spin–electron exchange interaction at arbitrary temperatures. The change in the properties of the carriers and electrons of impurity centers
A. A. Truschenko
107
Wave transmission coefficients for one-dimensional random barriers
A. V. Marchenko, S. A. Molchanov, L. A. Pastur
120
Classical Heisenberg model at zero temperature
M. V. Shcherbina
134
Self-consistent field equations in a two-dimensional model of high-temperature superconductivity with strong carrier correlation
Nguyen Van Hieu, Nguyen Toan Thang, Ha Vin Tan
145
Integrability conditions for equations that describe the interaction of colliding wave packets of different polarizations in nonlinear optics
D. D. Tskhakaya (Jr.)
154
A remark on V. P. Maslov's papers on asymptotic solutions of the equations of a viscous incompressible fluid and a viscous barotropic gas
S. L. Gavrilyuk
158
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019